Alert archive / Ohio / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 186, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 18, 2019, 4:09 PM EDT for Ashtabula County, Geauga County, Ohio. It was in force for 81 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2019, 4:09 PM EDT (20:09 UTC)
- Expired
- Aug 18, 2019, 5:30 PM EDT
- In force
- 81 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ashtabula County, OH, Geauga County, OH
The radar
The Cleveland radar (KCLE), 79 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 4:51 PM EDT | TSTM WND DMG | 5 Ne Aquilla, OH | TREE DOWN ON KILE ROAD. TIME ESTIMATED BY RADAR. |
| Aug 18, 5:13 PM EDT | HAIL 1 | 5 S Andover, OH | HAIL FROM ONE HALF TO AN INCH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 18, 3:24 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.2 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 566 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1315 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
253
WUUS51 KCLE 182009
SVRCLE
OHC007-055-182130-
/O.NEW.KCLE.SV.W.0186.190818T2009Z-190818T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
409 PM EDT Sun Aug 18 2019
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Northeastern Geauga County in northeastern Ohio...
Southern Ashtabula County in northeastern Ohio...
* Until 530 PM EDT.
* At 409 PM EDT, a severe thunderstorm was located near Chardon,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Chardon, Orwell, Andover, Huntsburg, Claridon, Montville,
Hartsgrove, Roaming Shores, Cherry Valley, Rock Creek and Aquilla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4150 8120 4162 8122 4175 8052 4150 8052
TIME...MOT...LOC 2009Z 263DEG 17KT 4155 8111
HAIL...1.00IN
WIND...60MPH
$$
Lombardy3 follow-up statements
666
WWUS51 KCLE 182031
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
431 PM EDT Sun Aug 18 2019
OHC007-055-182130-
/O.CON.KCLE.SV.W.0186.000000T0000Z-190818T2130Z/
Geauga OH-Ashtabula OH-
431 PM EDT Sun Aug 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN GEAUGA AND SOUTHERN ASHTABULA COUNTIES...
At 429 PM EDT, a severe thunderstorm was located near Orwell, or 11
miles east of Chardon, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail. A new thunderstorm
developed over southern Ashtabula County in the warning
area and has the potential to produce gusty winds and hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Chardon, Orwell, Andover, Huntsburg, Claridon, Montville, Hartsgrove,
Roaming Shores, Cherry Valley, Rock Creek and Aquilla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4150 8120 4162 8122 4175 8052 4150 8052
TIME...MOT...LOC 2029Z 263DEG 17KT 4156 8098
HAIL...1.00IN
WIND...60MPH
$$
Lombardy435
WWUS51 KCLE 182101
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
501 PM EDT Sun Aug 18 2019
OHC007-055-182130-
/O.CON.KCLE.SV.W.0186.000000T0000Z-190818T2130Z/
Geauga OH-Ashtabula OH-
501 PM EDT Sun Aug 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN GEAUGA AND SOUTHERN ASHTABULA COUNTIES...
At 459 PM EDT, a severe thunderstorm was located 7 miles west of
Orwell, or 10 miles east of Chardon, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail. A new thunderstorm
developed west of the warning area and is moving east
across Geauga County and has the potential to produce gusty
winds.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Chardon, Orwell, Andover, Huntsburg, Claridon, Montville, Hartsgrove,
Roaming Shores, Cherry Valley, Rock Creek and Aquilla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4150 8120 4162 8122 4175 8052 4150 8052
TIME...MOT...LOC 2059Z 266DEG 32KT 4157 8100
HAIL...1.00IN
WIND...60MPH
$$
Lombardy617
WWUS51 KCLE 182128
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
528 PM EDT Sun Aug 18 2019
OHC007-055-182138-
/O.EXP.KCLE.SV.W.0186.000000T0000Z-190818T2130Z/
Geauga OH-Ashtabula OH-
528 PM EDT Sun Aug 18 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GEAUGA AND
SOUTHERN ASHTABULA COUNTIES WILL EXPIRE AT 530 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio.
LAT...LON 4150 8120 4162 8122 4175 8052 4150 8052
TIME...MOT...LOC 2128Z 263DEG 17KT 4158 8084
$$
LombardyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 2:12 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Aug 18, 2:12 PM EDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 212 PM EDT Sun Aug 18 2019 .SYNOPSIS... At the surface a stationary boundary located just north of the lake will linger near the area over the next several days. A series of weak troughs will move along this feature bringing on and off chances for storms through the middle of this week. A cooler and drier weather pattern will follow for the end of the week. && .NEAR TERM /THROUGH MONDAY/... Continued low confidence forecast this afternoon through this evening, with the bulk of the hi-res guidance struggling to handle the convection this morning into this afternoon. An unmodeled cluster of storms currently near the Toledo metro area is the only weather of consequence locally early this afternoon. The bulk of the guidance continues to favor aggressive development ahead of a cold front along a prefrontal trough late this afternoon. Although much of the guidance is in fair agreement on the overall timing/placement of the convection, here is already some development occurring across western Indiana, which is a few hours faster than guidance would indicate. If convection does fire sooner/farther east, then confidence would increase on a broken line moving into the western part of the area early this evening. Current timing of the models would put the convection into the area after 8 PM through midnight, and would be in a weakening trend. Current forecast hedges somewhat between the model timing and current observational trends, which would put the western part of the area under severe potential generally after 5-6 PM. Precip chances will diminish from west to east after midnight as the trough moves east of the area. The synoptic cold front will settle south into the area on Monday. Depending on the amount of destabilization south of the boundary, more showers and a few storms may develop as the day progresses. Right now, have slight chance pops moving to chance pops during the afternoon across portions of the area. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/... The surface cold front will make little progress southeast through our forecast area and slow down to a east-west oriented stationary front somewhere over our forecast area on Tuesday. The airmass south of the boundary will be favorable for thunderstorms, with dew point in the low 70s and temperatures expected to rise to the mid to upper 80s. MUCAPE will be around 2000 to 3000 J/kg. Wind shear is not expected to be very high, with only 15 to 25 knots of deep layer shear present on Tuesday. Am expecting disorganized convection to develop along and south of the stationary front with minor threats of severe weather and flooding if there is training of convection. Following Tuesday's convection, the stationary front is expected to lift north as a warm front as low pressure develops over the Midwest on Tuesday and propagates northeast across the Great Lakes and into Ontario by 12Z Wednesday. There will be potential for severe weather on Wednesday but it depends a lot on the timing of the cold front. Deep layer shear of 30 to 35 knots will allow for more organized convection to develop and if the cold front moves through our area in the evening, then there is potential for severe weather. && .LONG TERM /THURSDAY THROUGH SATURDAY/... High pressure will slowly build in from the northwest on Thursday and will be situated over our area on Friday. The airmass will be characterized by cooler and drier conditions with high temperatures in the mid to upper 70s and dew points in the upper 50s. High pressure will move on to our east on Saturday, which will induce warm southerly advection, though still keeping the drier air intact. && .AVIATION /18Z Sunday THROUGH Friday/... Low confidence TAF with respect to TSRA potential this evening. Aside from TSRA near KTOL at the onset of the period, best chances for TSRA will be between 00Z and 05Z from west to east across the area this evening. Given low confidence in model solutions, have only mentioned TSRA in PROB30/TEMPO until development becomes clearer. Outside of TSRA, mainly VFR conditions expected, although some lowering ceilings to MVFR possible at the end of the period as a cold front sinks south into the area. Some gusts to 20 kts are possible this afternoon out of the southwest. Winds will remain south to southwest, becoming more west/northwest as the cold front moves through at the end of the period. OUTLOOK...Intervals of non-VFR possible primarily with thunderstorms possible Monday and again on Wednesday. && .MARINE... Generally west to southwest flow will persist over the lake through Monday morning with 5 to 10 knot winds increasing to 10 to 15 knots by Sunday evening. A cold front will move southeast across the lake on Monday afternoon, slowing down and becoming a west-east oriented stationary front just south of the lake Monday night into Tuesday. This will cause westerly winds on Monday morning to veer to easterly winds by Tuesday morning. Easterly winds are only expected to be around 5 knots or so through Tuesday. This stationary front will lift as a warm front Tuesday night, causing winds to veer to southerly Wednesday night and then to southwesterly by Wednesday morning. Another cold front is expected to move east across the lake on Wednesday afternoon, causing winds to veer more to the north by Wednesday night. Right now our forecast calls for 10 to 15 knots of northerly winds on Wednesday night through Thursday. However, with a warm lake and cold air advection, there's a good chance winds could overperform and thus result in higher waves. Wave heights will near Small Crafty Advisory criteria Wednesday into Thursday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Griffin NEAR TERM...Greenawalt SHORT TERM...Saunders LONG TERM...Saunders AVIATION...Greenawalt MARINE...Saunders
Hazardous weather outlook, Aug 18, 3:55 AM EDT, 12 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 355 AM EDT Sun Aug 18 2019 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-190800- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 355 AM EDT Sun Aug 18 2019 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. A few strong to severe thunderstorms may be possible this afternoon and evening across northern Ohio into northwest Pennsylvania. The best potential for severe weather will be across far northwest Ohio between 2 pm and 7 pm this afternoon. Large hail up to quarter size and damaging wind gusts up to 65 mph will be the main threats. An isolated tornado threat can't be ruled out. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Local storm report, Aug 18, 1:18 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
118 PM EDT SUN AUG 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 AM MARINE TSTM WIND 1 N FAIRPORT HARBOR 41.76N 81.27W
08/18/2019 M39 MPH LEZ147 OH OTHER FEDERAL
CORRECTS EVENT TYPE FOR PREVIOUS TSTM WND
GST REPORT FROM 1 N FAIRPORT HARBOR.
&&Local storm report, Aug 18, 1:19 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
119 PM EDT SUN AUG 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 AM MARINE TSTM WIND 3 NE AVONIA 42.08N 80.24W
08/18/2019 M41 MPH LEZ149 PA OFFICIAL NWS OBS
CORRECTS EVENT TYPE FOR PREVIOUS TSTM WND
GST REPORT FROM 3 NE AVONIA.
&&Local storm report, Aug 18, 1:36 PM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
136 PM EDT SUN AUG 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM TSTM WND DMG 4 W TIFFIN 41.12N 83.26W
08/18/2019 SENECA OH PUBLIC
TREE DOWN ACROSS WIRES. TIME ESTIMATED FROM
RADAR.
&&Local storm report, Aug 18, 2:22 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
222 PM EDT SUN AUG 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM HAIL 1 E HOLLAND 41.62N 83.69W
08/18/2019 E1.00 INCH LUCAS OH TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL.
&&Local storm report, Aug 18, 3:43 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
343 PM EDT SUN AUG 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM MARINE TSTM WIND 2 N LORAIN 41.47N 82.19W
08/18/2019 M46 MPH LEZ145 OH C-MAN STATION
&&Special weather statement, Aug 18, 3:48 PM EDT, 21 minutes before
Special Weather Statement National Weather Service Cleveland OH 348 PM EDT Sun Aug 18 2019 OHZ003-006-182015- Wood-Lucas- 348 PM EDT Sun Aug 18 2019 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WOOD AND SOUTHWESTERN LUCAS COUNTIES OVER THE NEXT HOUR... At 344 PM EDT, strong thunderstorms were clustered near Weston in Henry County, or 10 miles west of Bowling Green. These storms are moving east around 25 mph. Winds in excess of 30 mph and pea size hail are possible with these storms. These storms will move east into Wood and southern Lucas County over the next half hour. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for northwestern Ohio. Locations impacted include... Bowling Green, Fostoria, Swanton, Perrysburg, Rossford, Waterville, Northwood, Whitehouse, North Baltimore, Holland, Weston, Maumee, Walbridge, Pemberville, Millbury, Haskins, Luckey, Bradner and Grand Rapids. LAT...LON 4160 8388 4162 8342 4117 8342 4117 8388 TIME...MOT...LOC 1944Z 180DEG 0KT 4139 8384 Jamison
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 3:38 AM EDT | Special Weather Statement | CLE | Hancock | 67 min |
| Aug 18, 4:04 AM EDT | Special Weather Statement | CLE | Sandusky, Seneca | 41 min |
| Aug 18, 4:37 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Ottawa, Sandusky, Seneca | 38 min |
| Aug 18, 4:49 AM EDT | Special Marine Warning | CLE | 40 min | |
| Aug 18, 5:12 AM EDT | Special Weather Statement | CLE | Lorain | 48 min |
| Aug 18, 5:48 AM EDT | Special Weather Statement | CLE | Cuyahoga | 57 min |
| Aug 18, 5:55 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina, Summit | 50 min |
| Aug 18, 6:08 AM EDT | Special Marine Warning | CLE | 52 min | |
| Aug 18, 6:21 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake, Portage, Summit | 39 min |
| Aug 18, 6:38 AM EDT | Special Marine Warning | CLE | 67 min | |
| Aug 18, 6:50 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 55 min |
| Aug 18, 7:27 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 63 min |
| Aug 18, 7:33 AM EDT | Special Marine Warning | CLE | 57 min | |
| Aug 18, 9:15 AM EDT | Special Weather Statement | CLE | Wood | 45 min |
| Aug 18, 9:39 AM EDT | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wood | 51 min |
| Aug 18, 10:17 AM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca | 43 min |
| Aug 18, 10:48 AM EDT | Special Weather Statement | CLE | Erie, Huron | 42 min |
| Aug 18, 10:54 AM EDT | Special Marine Warning | CLE | 51 min | |
| Aug 18, 1:04 PM EDT | Special Weather Statement | CLE | Lucas | 56 min |
| Aug 18, 1:57 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 43 min |
| Aug 18, 3:06 PM EDT | Special Marine Warning | CLE | 65 min | |
| Aug 18, 3:48 PM EDT | Special Weather Statement | CLE | Wood | 27 min |
| Aug 18, 4:08 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 28 min |
| Aug 18, 4:59 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Medina, Wayne | 46 min |
| Aug 18, 5:29 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 31 min |
| Aug 18, 5:33 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Summit, Wayne | 42 min |
| Aug 18, 5:34 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 41 min |
| Aug 18, 5:37 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage | 23 min |
| Aug 18, 5:48 PM EDT | Areal Flood Advisory | CLE | Ashtabula, Trumbull | 4 hr |
| Aug 18, 5:53 PM EDT | Special Weather Statement | CLE | Summit | 22 min |
| Aug 18, 6:03 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 57 min |
| Aug 18, 6:15 PM EDT | Special Weather Statement | CLE | Stark | 45 min |
| Aug 18, 6:38 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 67 min |
| Aug 18, 6:56 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 36 min |
| Aug 18, 7:08 PM EDT | Areal Flood Advisory | CLE | Mahoning, Trumbull | 4 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.